MAUDE Adverse Event Report: ABBOTT IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR

ABBOTT IDENTITY XL DR; IMPLANTABLE PACEMAKER PULSE GENERATOR
Model Number 5376
Medical Device Problem Code Failure to Interrogate (1332)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Further information was requested but not received.The results, method, and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
During an in clinic follow-up, the device lost communication while being programmed to atrial and ventricular pacing only.Additional attempts to interrogate the device were unsuccessful.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
The field complaint of interrogation and telemetry anomaly was not confirmed.The device was received in backup mode with battery voltage at end of life (eol) level reached after exceeding projected longevity.The device was attached to a new battery and after reloading the product code, the pacemaker was tested under nominal settings without any anomaly.Additionally, a telemetry test revealed no issues and the device maintained communication with the programmer normally.Total projected longevity based on field settings is 8.06 years.The implant duration was 16.78 years which exceeded the projected longevity and it is considered normal battery depletion.

Brand Name
IDENTITY XL DR
Common Device Name
IMPLANTABLE PACEMAKER PULSE GENERATOR
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
MDR Report Key9481770
Report Number2017865-2019-18036
Device Sequence Number16240286
Product Code DXY
UDI-Device Identifier05414734006880
UDI-Public05414734006880
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2003
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2004
Device Model Number5376
Device Catalogue Number5376
Device Lot Number0002301266
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/14/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer12/30/2019
04/13/2020
Initial Report FDA Received Date12/17/2019
Supplement Report FDA Received Date12/30/2019
04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;